RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2017, Volume 3, Issue 2, Pages 100–121 (Mi umj47)  

This article is cited in 1 scientific paper (total in 1 paper)

Some representations connected with ultrafilters and maximal linked systems

Alexander G. Chentsov

Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Ultrafilters and maximal linked systems (MLS) of a lattice of sets are considered. Two following variants of topological equipment are investigated: the Stone and Wallman topologies. These two variants are used both in the case of ultrafilters and for space of MLS. Under Wallman equipment, an analog of superextension is realized. Namely, the space of MLS with topology of the Wallman type is supercompact topological space. By two above-mentioned equipments a bitopological space is realized.

Keywords: Lattice, Linked system, Ultrafilter.

DOI: https://doi.org/10.15826/umj.2017.2.012

Full text: PDF file (242 kB)
Full text: https:/.../101
References: PDF file   HTML file

Document Type: Article
Language: English

Citation: Alexander G. Chentsov, “Some representations connected with ultrafilters and maximal linked systems”, Ural Math. J., 3:2 (2017), 100–121

Citation in format AMSBIB
\Bibitem{Che17}
\by Alexander~G.~Chentsov
\paper Some representations connected with ultrafilters and maximal linked systems
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 2
\pages 100--121
\mathnet{http://mi.mathnet.ru/umj47}
\crossref{https://doi.org/10.15826/umj.2017.2.012}


Linking options:
  • http://mi.mathnet.ru/eng/umj47
  • http://mi.mathnet.ru/eng/umj/v3/i2/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Bitopologicheskie prostranstva ultrafiltrov i maksimalnykh stseplennykh sistem”, Vypusk posvyaschen 70-letnemu yubileyu Aleksandra Georgievicha Chentsova, Tr. IMM UrO RAN, 24, no. 1, 2018, 257–272  mathnet  crossref  mathscinet  elib
  • Ural Mathematical Journal
    Number of views:
    This page:68
    Full text:13
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019